# SDR UIEA2012030800083

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,468 hours, 14,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVERHEAT LIGHT AND EICAS CAME ON TWICE, WENT OUT IN FLT AFTER PACK SWITCH WAS PLACED IN "N".  TRANSFERRED TO MDDR 29980 IAW MEL 21-51-03-01 CAT "C" CLEAR BY 18MAR12.
